# SDR CALA2020020800369

- Difficulty date: February 7, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 79,489 hours, 9,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7030 R/H NO.4 DOOR EXTERIOR EMER LT FOUND ILLUMINTED REFER NR LP 9130049 R/H NO.4 DOOR EXTERIOR EMER LT REPLACED AND OP TEST RESULT NORMAL AS PER AMM 33-51-04
